Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: A somewhat embarassing question....

Posted by SLS on June 9, 2000, at 10:26:15

In reply to Re: A somewhat embarassing question.... Greg, posted by Cam W. on June 8, 2000, at 11:03:51

>
> > Could certain chemicals in detergents react with chemicals in the meds I'm taking to cause my body odor to change? Just a thought.
> >
>
> Greg - Could be, but I am not certain. You would think that a light rinsing of your body would get rid of a smell like that. Could be a combination of that and a heightened sense of smell. I don't know.
> - Cam


Some drugs have caused my body odor (bouquet) to change, but I don't remember which ones. Without encouraging Cam to add any further input, I will guess that some drugs manage to make their way out pores and sweat glands. Just like garlic.

I can think of other reasons, but my attempts at further conjecture will only serve to stink up the place.

Drugs can also change the senses of smell and taste. Lamictal produced the latter effect, taste perversion, but it disappeared pretty quick.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


[36704]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:36321
URL: http://www.dr-bob.org/babble/20000603/msgs/36704.html